MathSciNet Relay Station
MathSciNet bibliographic data
MR2323576 34A30 (26A33)
Kilbas, A. A.; Rivero, M.; Rodríguez-Germá, L.; Trujillo, J. J. $\alpha$-analytic solutions of some linear fractional differential equations with variable coefficients. Appl. Math. Comput. 187 (2007), no. 1, 239–249.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement